# SDR ASOA200801311

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 12,663 hours, 10,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 FLOOR SUPPORT INTERCOSTAL ANGLE CRACKED 1 INCH.  REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE WITH NEW IAW REO 610R-53-41-059 REV A.
